# SDR SWAA2017111317705

- Difficulty date: November 11, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 33,094 hours, 21,971 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 214A3001
- Condition: Faulty
- Location: Cabin Recirc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL ODOR AROUND SEAT 12A. DIVERTED.   R & R THE RECIRCULATION FAN IAW AMM.
